A generalization of Aztec diamond theorem, part II

Tri Lai

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


The author gave a proof of a generalization of the Aztec diamond theorem for a family of 4-vertex regions on the square lattice with southwest-to-northeast diagonals drawn in Lai (2014) by using a bijection between tilings and non-intersecting lattice paths. In this paper, we use Kuo graphical condensation to give a new proof.

Original languageEnglish (US)
Pages (from-to)1172-1179
Number of pages8
JournalDiscrete Mathematics
Issue number3
StatePublished - Mar 6 2016

Bibliographical note

Funding Information:
This research was supported in part by the Institute for Mathematics and its Applications with funds provided by the National Science Foundation (grant no. DMS-0931945 ).

Publisher Copyright:
© 2015 Elsevier B.V.


  • Aztec diamonds
  • Dual graph
  • Graphical condensation
  • Perfect matchings
  • Tilings


Dive into the research topics of 'A generalization of Aztec diamond theorem, part II'. Together they form a unique fingerprint.

Cite this